# SDR CA040204011

- Difficulty date: January 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 28,090 hours
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 31,000 FT, ENGINE SURGE FELT ON LT ENGINE (EPR REDUCED TO 1.67) WITH AN IMMEDIATE ODOR. SAME SURGE/ODOR WAS FELT A SECOND TIME APPROXIMATELY 45 MINUTES LATER. AIRCRAFT DIVERTED TO POP. MAINTENANCE FOUND FORWARD LAVATORY LEAKING. LT ENGINE INSPECTED IAW MM 72-0-04 P.115 AND ENGINE RUN C/OUT TO 2-0 EPR AND NO FAULT FOUND. AIRCRAFT DISPATCHED SERVICEABLE.
